You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Limit Diffusions of Some Stepping-Stone Models
Journal of Applied Probability
Vol. 20, No. 3 (Sep., 1983), pp. 460-471
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3213884
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A Markov chain model of a population consisting of a finite or countably infinite number of colonies with N particles at each colony is considered. There are d types of particle and transition from the n th generation to the (n + 1)th is made up of three stages: reproduction, migration, and sampling. Natural selection works in the reproduction stage. The limiting diffusion operator (as N → ∞) for the proportion of types at colonies is found. Convergence to the diffusion is proved under certain conditions.
Journal of Applied Probability © 1983 Applied Probability Trust